# SDR LR7A2021121303037

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 54,706 hours, 33,377 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Flap Track
- Part number: LS5067
- Condition: Cracked
- Component: Outer Wing, Lkheed
- Component part number: 330815011
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK UNDER JOB CARD HC5711, FOUND LH WING FLAP WELL TRACK ASSY FITTING CRACKED THOUGH FASTENER HOLE AT OWS241L. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70. NR# 0339. / PSE# 57-50-16, AD 2012-06-09
